# SDR DHL2003804540

- Difficulty date: February 10, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM REF. N/R 2153 LH WING T/E UPPER SKIN WITH .5000 CRACK AT STA XW90.000 CORR: STOP DRILLED IAW SRM 57-2-0 FIG 2 FABRICATED DOUBLER ( 7075T6.050) IAW SRM 57-2-0 FIG 2 CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B . INSTALLED DOUBLER IAW SRM 57-2-0 FIG 2 , SRM51-1-21 PG. 1
